# SDR SIMA20120919016

- Difficulty date: September 19, 2012
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 27,976 hours, 25,576 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACKSIDE FRAME 80 BURNED/CORRODED.  ACCOMPLISHED EM-53MR-2024.
